Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Gazzola, Filippo; Serrin, James
Asymptotic behavior of ground states of quasilinear elliptic problems with two vanishing parameters. Annales de l'I.H.P. Analyse non linéaire, 19 no. 4 (2002), p. 477-504
Texte intégral djvu | pdf | Analyses MR 1912264 | Zbl 1013.35031 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=AIHPC_2002__19_4_477_0

Bibliographie

[1] Atkinson F.V., Peletier L.A., Ground states of −Δu=f(u) and the Emden–Fowler equation, Arch. Rational Mech. Anal. 93 (1986) 103-127.  Zbl 0606.35029
[2] Atkinson F.V., Peletier L.A., Emden–Fowler equations involving critical exponents, Nonlinear Anal. TMA 10 (1986) 755-776.  MR 851145 |  Zbl 0662.34024
[3] Atkinson F.V., Peletier L.A., Elliptic equations with nearly critical growth, J. Differential Equations 70 (1987) 349-365.  MR 915493 |  Zbl 0657.35058
[4] Berestycki H., Lions P.L., Nonlinear scalar field equations, I, Existence of a ground state, Arch. Rational Mech. Anal. 82 (1983) 313-345.  MR 695535 |  Zbl 0533.35029
[5] Brezis H., Peletier L.A., Asymptotics for elliptic equations involving critical exponents, in: Partial Differential Equations and Calculus of Variations, Birkhäuser, 1989, pp. 149-192.  MR 1034005 |  Zbl 0685.35013
[6] Citti G., Positive solutions of quasilinear degenerate elliptic equations in Rn, Rend. Circolo Mat. Palermo 35 (1986) 364-375.  MR 929619 |  Zbl 0659.35039
[7] Franchi B., Lanconelli E., Serrin J., Existence and uniqueness of nonnegative solutions of quasilinear equations in Rn, Advances in Math. 118 (1996) 177-243.  MR 1378680 |  Zbl 0853.35035
[8] García Azorero J.P., Peral Alonso I., On limits of solutions of elliptic problems with nearly critical exponent, Comm. Partial Differential Equations 17 (1992) 2113-2126.  MR 1194752 |  Zbl 0799.35066
[9] Gazzola F., Critical growth quasilinear elliptic problems with shifting subcritical perturbation, Diff. Int. Eq. 14 (2001) 513-528.  MR 1824741 |  Zbl 1030.35076
[10] Gazzola F., Serrin J., Tang M., Existence of ground states and free boundary problems for quasilinear elliptic operators, Adv. Diff. Eq. 5 (2000) 1-30.  MR 1734535 |  Zbl 0987.35064
[11] Knaap M.C., Peletier L.A., Quasilinear elliptic equations with nearly critical growth, Comm. Partial Differential Equations 14 (1989) 1351-1383.  MR 1022990 |  Zbl 0696.35052
[12] Ni W.M., Serrin J., Nonexistence theorems for quasilinear partial differential equations, Rend. Circolo Mat. Palermo (Centenary Supplement), Series II 8 (1985) 171-185.  MR 881397 |  Zbl 0625.35028
[13] Ni W.M., Serrin J., Existence and nonexistence theorems for ground states of quasilinear partial differential equations. The anomalous case, Accad. Naz. dei Lincei, Atti dei Convegni 77 (1986) 231-257.
[14] Pucci P., Serrin J., Uniqueness of ground states for quasilinear elliptic operators, Indiana Univ. Math. J. 47 (1998) 501-528.  MR 1647924 |  Zbl 0920.35054
[15] Rey O., Proof of two conjectures of H. Brezis and L.A. Peletier, Manuscripta Math. 65 (1989) 19-37.
Article |  MR 1006624 |  Zbl 0708.35032
[16] Rey O., The role of Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal. 89 (1990) 1-52.  MR 1040954 |  Zbl 0786.35059
[17] Serrin J., Tang M., Uniqueness of ground states for quasilinear elliptic equations, Indiana Univ. Math. J. 49 (2000) 897-923.  MR 1803216 |  Zbl 0979.35049
[18] Talenti G., Best constant in Sobolev inequality, Ann. Mat. Pura Appl. 110 (1976) 353-372.  MR 463908 |  Zbl 0353.46018
Copyright Cellule MathDoc 2014 | Crédit | Plan du site